# SDR AALA20050732

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHT ACROSS FROM FORWARD LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY FOR EMERGENCY LIGHT ACROSS FROM FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
